# SDR K11A2024120500294

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 69,896 hours, 47,767 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 65515528
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 350 CABIN ALTITUDE WARNING LIGHT ILLUMINATED, CABIN BEGAN CLIMBING AT 2000 FPM. CABIN ALTITUDE WENT ABOVE 12000 FEET.  R&R CONDITIONED AIR CHECK VALVE SENSE LINE IAW B737 AMM 21-61-25. R&R COMPRESSOR OUTLET PNEUMATIC DUCT IAW B737 AMM 36-19-15. PERFORMED THE STANDBY AND AUTOMATIC RATE CHECK IAW B737 AMM 21-31-00, ALL CHECKS GOOD. THIS CLEARS DMI 73200161, PLACARDS REMOVED.
